Asymptotic behavior of first order delay difference equation with a forcing term

 
 
 
  • Abstract
  • Keywords
  • References
  • PDF
  • Abstract


    In this paper, we study the asymptotic behavior of solutions of the following first order forced delay difference equation \begin{equation*}\quad \quad \quad \quad \Delta x(n)+p(n)f(x(n-\tau))+r(n)=0,\quad n\geq 0. \quad \quad \quad \quad  (*)\end{equation*} Some sufficient conditions for every solution of (*) to tend to zero are established.

  • Keywords


    Asymptotic Behavior; Delay Difference Equation; Oscillatory Solution.

  • References


      [1] S. S. Chang, G. Zhang and S. T. Li, Stability of oscillatory solutions of difference equations with delay, Taiwanese J. of Math, 3(4) (1999), 503-515.

      [2] J. R. Graef and C. Qian, Asymptotic behavior of a forced difference equation, J. Math. Anal. Appl., 203(1996), 388-400.

      [3] I. Katsunori, Asymptotic analysis for linear difference equations, Trans. Amer. Math. Soc., 349(1997), 4107-4142.

      [4] V. L. J. Kocic and G. Ladas, Global behavior of nonlinear difference equations of higher order with applications, Kluwer Academic, 1993.

      [5] G. Ladas and Y. G. Sfices, Asymptotic behavior of oscillatory solutions, Hiroshima Math. J., 18(1988), 351-359.

      [6] G. Ladas, C. Qian, P. N. Vlahos and J. Y. Yan, Stability of solution of linear nonautonomous difference equations , Appl. Anal., 4(1) (1991), 183-191.

      [7] N. Parhi, Behavior of solutions of delay-difference equations of first order, Indian J. Pure Appl. Math., 33(1) (2002), 31-43.

      [8] Yuji Liu and Weigao Ge, Global asymptotic behavior of solutions of a forced delay difference equation, Comput. Math. Appl., 47(2004), 1211-1224.


 

View

Download

Article ID: 4244
 
DOI: 10.14419/ijamr.v4i2.4244




Copyright © 2012-2015 Science Publishing Corporation Inc. All rights reserved.